# SDR MASA200700196

- Difficulty date: April 7, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 24,805 hours, 19,676 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Departed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

ASH 7193 ORD - CREW DECLARED AN EMERGENCY EN ROUTE TO ORD FROM LAN.  CREW REPORTED A LT REVERSER UNLOCK CAUTION IN FLIGHT AND ALSO REPORTED COMPONENTS MISSING FROM THE REVERSER.  MX REPORTS IT IS THE ENTIRE REVERSER IS MISSING AND LT ELEVATOR, RUDDER AND VERTICAL STAB IS DAMAGED.  AWAITING NTSB RESPONSE AND PULLING CVR AND FDR BREAKERS AT TIME OF THIS REPORT.
